# SDR 04FDEA01678

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) O/B FLAP O/B HINGE O/B ACTUATOR BORE HOLE CORRODED. CORROSION REMOVED AS PER CMM 20-11-02, PAGE 2 - 4. ORIGINAL DIAMETER = 1.063, FINAL DIAMETER = 1.189.  COMPLIED WITH FEDEX EA 1-5750-76739, LEFT AND RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED.
